Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 52, NWS Louisville, KY

August 10, 2006Clark County, Madison County, Kentucky

NWS Louisville, KY issued this flash flood warning at Aug 10, 2006, 6:26 PM EDT for Clark County, Madison County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2006, 6:26 PM EDT (22:26 UTC)
Expired
Aug 10, 2006, 9:30 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Clark County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:50 PM EDTFLASH FLOODRichmond, KY3 FT DEEP WATER AT WATER ST AND LANCASTER...3.5 DEEP WATER AT MADISON...3.5 DEEP WATER N. 2ND ST...WATER COVING ROAD AT KEYSTONE DR...NORD ST AND 3RD ST...TATES CREEK AND WESTOVER...IRVIN ST...WATER OVER BRIDGE AT CATALPA LOOP RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 102226
FFWLMK
KYC049-151-110130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT THU AUG 10 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 930 PM EDT

* AT 625 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
  ROADS UNDERWATER ACROSS SOUTHERN CLARK AND MUCH OF MADISON COUNTY.
  OFFICIALS REPORTED FLOODING NEAR THE RICHMOND SHOPPING MALL AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINCHESTER
  AND RICHMOND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.

LAT...LON 3784 8402 3782 8413 3780 8409 3766 8413
      3757 8411 3753 8430 3765 8444 3778 8450
      3780 8446 3783 8448 3784 8438 3789 8438
      3789 8434 3806 8428 3810 8408 3792 8399

$$

JARVIS
2 follow-up statements
000 
WGUS73 KLMK 102350
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
749 PM EDT THU AUG 10 2006

KYC049-151-110130-
CLARK KY-MADISON KY-
749 PM EDT THU AUG 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MADISON AND CLARK COUNTIES...

AT 745 PM EDT...LIGHT TO MODERATE RAIN CONTINUED ACROSS THE AREA. 
ALTHOUGH NO ADDITIONAL HEAVY RAIN IS EXPECTED...ROADS AND BRIDGES 
COVERED WITH WATER WILL BE SLOW TO FALL.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3784 8402 3782 8413 3780 8409 3766 8413
      3757 8411 3753 8430 3765 8444 3778 8450
      3780 8446 3783 8448 3784 8438 3789 8438
      3789 8434 3806 8428 3810 8408 3792 8399

$$

JA
000 
WGUS73 KLMK 110110
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM EDT THU AUG 10 2006

KYC049-151-110117-
CLARK KY-MADISON KY-
907 PM EDT THU AUG 10 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON AND CLARK
COUNTIES...


LIGHT TO MODERATE RAIN CONTINUES TO FALL OVER CLARK AND MADISON 
COUNTIES OF NORTHEAST KENTUCKY...HOWEVER LAW ENFORECEMNET AGENCIES 
REPORT NO FLOODING CONDITIONS IN THEIR COUNTIES. ALL ROADS ARE 
PASSABE AT THIS TIME AND ARE EXPECTED TO REMAIN THAT WAY FOR THE 
REMAINDER OF THE EVENING HOURS. THE RAIN WILL EXIT THE AREA BY 
MIDNIGHT. 

LAT...LON 3784 8402 3782 8413 3780 8409 3766 8413
      3757 8411 3753 8430 3765 8444 3778 8450
      3780 8446 3783 8448 3784 8438 3789 8438
      3789 8434 3806 8428 3810 8408 3792 8399

$$

LD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 6:00 PM EDT, 26 minutes earlier.

Area forecast discussion, Aug 10, 6:00 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION.
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT THU AUG 10 2006

.UPDATE...
UPDATING FORECAST TO ACCOUNT FOR NEW SEVERE THUNDERSTORM WATCH
ISSUED BY STORM PREDICTION CENTER FOR TENNESSEE BORDER COUNTIES.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THIS EVENING. THE BEST CHANCE FOR ANY SEVERE
WEATHER...PRIMARILY STRONG GUSTY WINDS...WILL BE SOUTHEAST OF A LINE
FROM RUSSELLVILLE...TO HARDINSBURG...TO LEXINGTON. NORTHWEST OF THAT
LINE...HEAVY RAIN WILL BE THE MAIN THREAT WITH TOTAL RAINFALL
AMOUNTS OF 3 TO 4 INCHES POSSIBLE BY LATE EVENING.

13

.IN THE SHORT TERM...(TODAY AND TONIGHT)...

WILL KEEP FOCUS ON CHANCES OF SEVERE STORMS LATE THIS AFTERNOON AND
EVENING...AND THEN THE THREAT OF HEAVY RAIN OVERNIGHT. STORM
PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 9
PM FOR ALL OF SOUTHERN INDIANA AND ALL OF CENTRAL KENTUCKY EXCEPT
FOR THE ROW OF COUNTIES BORDERING TENNESSEE.

MAIN THREAT FROM EXPECTED STORMS THIS EVENING WILL BE DAMAGING WINDS
AND MARGINALLY SEVERE HAIL.

MAIN UPPER LEVEL FEATURE IS NOW IN IOWA...WITH ANOTHER DISTURBANCE
IN MISSOURI. THIS WEAK FEATURE WILL NOT MOVE ACROSS THE CWA UNTIL
THE EARLY MORNING HOURS FRIDAY.

STORMS WILL INCREASE IN COVERAGE THIS EVENING...WITH INDIVIDUAL
STORM DEVELOPMENT DEPENDENT ON LOCATION OF OUTFLOW BOUNDARIES FROM
EARLIER STORMS. INSTABILITY THIS AFTERNOON IS VERY HIGH...WITH LIS
AS HIGH AS -10 BETWEEN LOUISVILLE AND PADUCAH.

THE INITIAL STORMS WILL MOVE ACROSS SOUTHEASTERN INDIANA AND ACROSS
THE BLUEGRASS REGION. THESE ARE FORMING BEHIND AN OUTFLOW BOUNDARY
MOVING SOUTHWARD THROUGH CENTRAL INDIANA. OTHER STORMS WILL MOVE
INTO WEST CENTRAL KENTUCKY LATER THIS EVENING.

PRECIPITABLE WATER TOTALS ARE QUITE HIGH...AVERAGING OVER 2 INCHES.
ALTHOUGH STORM MOTION WILL AVERAGE 20 MPH...ANY AREAS WITH REPEATED
OR TRAINING STORMS MAY SEE EXCESSIVE RAINFALL.

THE THREAT OF THUNDERSTORMS WILL CONTINUE MUCH OF THE NIGHT AS A
WEAK SURFACE LOW MOVES ACROSS SOUTHERN INDIANA TOWARDS MORNING.

HIGH PRESSURE WILL SLOWLY BUILD ACROSS OHIO AND INDIANA TOMORROW.
SHOWERS WILL DIMINISH DURING THE AFTERNOON.

HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL SWITCH WINDS TO
THE NORTHEAST AND GRADUALLY BRING IN DISTINCTLY COOLER AND DRIER
AIR.

JSD

IN THE EXTENDED(FRIDAY NIGHT THROUGH THURSDAY)...

UPPER TROF OVER THE NORTHEAST UNITED STATES AT THE BEGINNING OF THE
PERIOD WILL SHUTTLE OFF TO THE EAST FRIDAY NIGHT AS UPPER RIDGING
SWELLS ACROSS THE SOUTHERN UNITED STATES OVER THE WEEKEND. IN
ADDITION...THE SURFACE FRONT THAT HAS BEEN PLAGUING US FOR THE PAST
FEW DAYS WILL FINALLY SAG SOUTHWARD AND WEAKEN. AS A RESULT OF THESE
FACTORS THE THREAT OF THUNDERSTORMS WILL DIMINISH DURING THE NIGHT
FRIDAY NIGHT AND BE MINIMAL OVER THE WEEKEND.

ECMWF AND GFS ENSEMBLE MEAN HAVE SHOWN ADMIRABLE AGREEMENT AND
CONSISTENCY OVER THE PAST FEW DAYS REGARDING A COLD FRONT EARLY NEXT
WORK WEEK. RECENT MODEL RUNS HAVE SPED THE FRONT UP A BIT...BUT
STILL BRING IT THROUGH MONDAY NIGHT INTO VERY EARLY TUESDAY
MORNING...SIMILAR TO PAST RUNS. AS A RESULT WILL CONTINUE WITH
SHOWER AND THUNDERSTORM CHANCES FROM MONDAY AFTERNOON INTO TUESDAY
MORNING.

RIDGING THEN BUILDS BACK IN WEDNESDAY-THURSDAY FOR A DRY MID-WEEK.

13

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT.
IN...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT.
&&

JSD
Hazardous weather outlook, Aug 10, 12:30 PM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1230 PM EDT THU AUG 10 2006

INZ076>079-083-084-089>092-KYZ029>043-045>049-055>057-067-111330-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-
LINCOLN KY-
1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON.
PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS
AFTERNOON.

THE STORM PREDICTION CENTER HAS PLACED SOUTHERN INDIANA AND CENTRAL
KENTUCKY WITHIN A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON
AND THIS EVENING. THE GREATEST THREAT WILL BE ORGANIZED DAMAGING
WINDS ASSOCIATED WITH ONE OR MORE BOW ECHOS. A WARM FRONT EXTENDING
FROM INDIANAPOLIS THROUGH CINCINNATI MAY SERVE AS A FOCUS FOR STORMS
EXPECTED TO DEVELOP ACROSS INDIANA THIS AFTERNOON. VERY UNSTABLE
CONDITIONS AND WEAK NORTHWEST MID-LEVEL FLOW MAY ALLOW THESE STORMS
TO MOVE SOUTHEAST INTO SOUTHERN INDIANA AFTER MID AFTERNOON...
AND INTO CENTRAL KENTUCKY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A
THREAT FROM ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT.

KYZ023>028-053-054-061>066-070>078-081-082-111330-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON.
PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS
AFTERNOON.

THE ATMOSPHERE WILL BECOME HIGHLY UNSTABLE THIS AFTERNOON. ANY
ISOLATED THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON MAY BECOME
SEVERE...WITH LOCALIZED DAMAGING WINDS FROM WET MICROBURSTS
POSSIBLE. STORMS MAY BECOME MORE ORGANIZED THIS EVENING AND
OVERNIGHT AS EXPECTED CONVECTION ACROSS INDIANA MOVES SOUTH.
DAMAGING WINDS WILL BE THE GREATEST THREAT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A
THREAT FROM ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT.

JSD

In the hours before

Local storm report, Aug 10, 6:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     5 S RICHMOND            37.67N 84.29W
08/10/2006                   MADISON            KY   LAW ENFORCEMENT

            POWER LINE DOWN

&&

LD
Local storm report, Aug 10, 6:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
08/10/2006                   TAYLOR             KY   EMERGENCY MNGR

            LARGE TREE DOWN AND BLOCKING ROAD ON HWY 323 NORTH OF
            CITY LIMITS

&&

LD
Local storm report, Aug 10, 6:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     RICHMOND                37.74N 84.29W
08/10/2006                   MADISON            KY   FIRE DEPT/RESCUE

            TREES DOWN COUNTY WIDE

&&

LD
Local storm report, Aug 10, 6:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     SHELBYVILLE             38.22N 85.23W
08/10/2006                   SHELBY             KY   LAW ENFORCEMENT

            SIDING BLOWN OFF KROGER. 1 HOUSE STRUCK BY LIGHTNING.
            ROOF DAMAGE TO SEVERAL BUILDINGS

&&

LD
Local storm report, Aug 10, 6:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     MORGANTOWN              37.22N 86.70W
08/10/2006                   BUTLER             KY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE

&&

LD
Local storm report, Aug 10, 6:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT THU AUG 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WINCHESTER              38.00N 84.19W
08/10/2006                   CLARK              KY   LAW ENFORCEMENT

            TREES DOWN ACROSS ROADS SOUTHWEST PART OF COUNTY

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 4:02 PM EDTSevere Thunderstorm WarningLMKJefferson28 min
Aug 10, 4:09 PM EDTSevere Thunderstorm WarningLMKShelby, Spencer51 min
Aug 10, 4:20 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer40 min
Aug 10, 4:24 PM EDTSevere Thunderstorm WarningLMKScott36 min
Aug 10, 4:25 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson50 min
Aug 10, 4:31 PM EDTSevere Thunderstorm WarningLMKAnderson29 min
Aug 10, 4:52 PM EDTSevere Thunderstorm WarningLMKMercer38 min
Aug 10, 4:56 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette49 min
Aug 10, 5:16 PM EDTSevere Thunderstorm WarningLMKClark44 min
Aug 10, 5:19 PM EDTSevere Thunderstorm WarningLMKMadison41 min
Aug 10, 5:38 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor37 min
Aug 10, 5:46 PM EDTFlash Flood WarningLMKHart4 hr
Aug 10, 5:49 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Aug 10, 6:01 PM EDTSevere Thunderstorm WarningLMKButler, Grayson44 min
Aug 10, 6:23 PM EDTSevere Thunderstorm WarningLMKWarren26 min
Aug 10, 6:25 PM EDTFlash Flood WarningLMKRussell4 hr
Aug 10, 6:56 PM EDTFlash Flood WarningLMKAdair4 hr
Aug 10, 7:14 PM EDTFlash Flood WarningLMKBoyle, Mercer, Washington3 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.